manuscripta mathematica

, Volume 110, Issue 3, pp 273–282 | Cite as

A characterization of certain irreducible symplectic 4-folds

  • Yasunari Nagai

Abstract.

 We give a characterization of irreducible symplectic fourfolds which are given as Hilbert scheme of points on a K3 surface.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2003

Authors and Affiliations

  • Yasunari Nagai
    • 1
  1. 1.Graduate School of Mathematical Sciences, University of Tokyo, 3-8-1 Komaba, Meguro, Tokyo 153-8914, Japan. e-mail: nagai@ms.u-tokyo.ac.jpJP

Personalised recommendations